# SDR IPXA09M54834

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ROLLER TRACKS GOUGED.   REF EO MD11-5340-32465A L1 DOOR FWD & AFT TRACK REPAIRED.  ACCOMPLISH REPETITIVE INSPECTIONS EVERY 450 HOURS.  PERMANENT REPAIR BY OCT 2010.
